# SDR YENA20160730670

- Difficulty date: July 30, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 2781
- Aircraft time: 42,975 hours, 14,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Part time: 42,975 hours, 14,473 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, EPSU FAULT WAS FOUND.   REPLACED THE EPSU BATTERY.  PERFORMED BITE & OPS CHECK. BITE & OPS CHECK PASSED.
